# SDR HALA2016092900365

- Difficulty date: September 29, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-300
- Aircraft serial: 33467
- Aircraft time: 52,627 hours, 9,544 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, PACK RIGHT INOP LIGHT ILLUMINATED.  PERFORMED BITE CK PER AMM 21-51-14.  FOUND "RAM ACTR" FAULT.  RESET CONTROLLER.  RT PACK OPS NML.  NO FAULT.
